Advances in Differential Equations
Volume 4

Topological degree theories for densely defined mappings involving operators of type $(S_+)$

  • A. G. Kartsatos and I. V. Skrypnik

    Volume 4, 1999, pages 413-456

On the Cauchy problem for a Boussinesq-type system

On the existence of inviscid compressible steady flows through a three-dimensional bounded domain

Periodic solutions for a bidimensional hybrid system arising in the control of noise

Well-posedness for the one-dimensional nonlinear Schrödinger equation with the derivative nonlinearity

The topological impact of critical points at infinity in a variational problem with lack of compactness: the dimension $3$

Weak solutions of a strongly coupled degenerate parabolic system

  • Roberta Dal Passo and Lorenzo Giacomelli

    Volume 4, 1999, pages 617-638

Nonlinear eigenvalue problems having an unbounded branch of symmetric bound states

On a class of $L^1$-illposed quasilinear parabolic equations

  • Shigeru Sakaguchi and Takashi Suzuki

    Volume 4, 1999, pages 671-696

On the non-stationary Navier-Stokes equations with an external force

  • Marco Cannone and Fabrice Planchon

    Volume 4, 1999, pages 697-730

The global existence and finite time extinction of a quasilinear parabolic equation

Fujita type results for a class of degenerate parabolic operators

Topological degree for elliptic operators in unbounded cylinders

  • V. A. Volpert, A. I. Volpert, and J. F. Collet

    Volume 4, 1999, pages 777-812

Semilinear elliptic equations with sublinear indefinite nonlinearities

Existence and stability of solutions to partial functional-differential equations with delay

Existence of solutions for a class of semilinear polyharmonic equations with critical exponential growth

Approximate radial symmetry for overdetermined boundary value problems

  • Amandine Aftalion, Jérôme Busca, and Wolfgang Reichel

    Volume 4, 1999, pages 907-932

Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability

  • Peter W. Bates, E. Norman Dancer, and Junping Shi

    Volume 4, 1999, pages 1-69

Positive solutions of small norm to a quasilinear elliptic inclusion problem

  • Ph. Clément, M. García-Huidobro, and R. Manásevich

    Volume 4, 1999, pages 71-114

Positivity for a noncooperative system of elliptic equations in $\mathbb {R}^N$

  • Nikos Stavrakakis and Guido Sweers

    Volume 4, 1999, pages 115-136

Symmetry in exterior boundary value problems for quasilinear elliptic equations via blow-up and a priori estimates

Global solutions of a semilinear parabolic equation

Local structure of solutions of the Dirichlet problem for $N$-dimensional reaction-diffusion equations in bounded domains

Existence of a solution to a coupled elliptic system with a Signorini condition

  • Stéphane Gerbi, Raphaèle Herbin, and Emmanuelle Marchand

    Volume 4, 1999, pages 225-250

Solution surfaces for semilinear elliptic equations on rotated domains

Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness

Blow-up of a class of solutions with free boundaries for the Navier-Stokes equations

  • V. A. Galaktionov and J. L. Vazquez

    Volume 4, 1999, pages 297-321

Complete noncompact self-similar solutions of Gauss curvature flows. II. Negative powers

A singularly perturbed elliptic problem in bounded domains with nontrivial topology

On some general semilinear elliptic problems with nonlinear boundary conditions

  • Bernard Brighi and Mythily Ramaswamy

    Volume 4, 1999, pages 369-390